# SDR CALA2019040100495

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 62,415 hours, 24,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227904620451
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LT AFT 834. IB FWD VERTICAL FRAME CRACKED AT FAST ENER HOLES. AAR NONROUTINE 9817724 REMOVED AND REPLACED FWD VERTICAL FRAME (BEAM AND SEGMENT) ON L/ H AFT EMERGENCY EXIT DOOR IAW A320 SRM 51-72-11-911-001. AAR NON ROUTINE 9817724 INSPECTION COMPLIED WITH
